# SDR CALA0001408

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING FLAP HINGE FAIRING NR 3 AFT.  THE CRACK WAS STOP DRILLED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 57-01, FIGURE 3, SHEET 2, 51-10-4, AND 51-10-3.
